# SDR 98ZZZX3418

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3793F
- Make and model: Grtlks 2T1A2
- Aircraft serial: 0767
- System (JASC): 2730 · Elevator Control System
- Part: Cables
- Condition: Worn
- Location: Elevator
- Part time: 1,577 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG INSPECTION, FOUND UPPER ELEVATOR CABLE HAD 2 OR 3 BROKEN STANDS WHERE THE CABLE RUBBED A FAIRLEAD IN THE AFT FUELAGE.  UPON REPLACEMENT OF THE CABLE, A MUCH WORSE SPOT WAS FOUND FURTHER UP ON THE CABLE.  THIS WAS CAUSED BY THE UPPER CABLE RUBBING ON THE LOWER CABLE.  INSPECTION OF THE LOWER CABLE SHOWED IT WAS AS BAD OR WORSE THAN THE UPPER.  BOTH CABLES WERE REPLACED, BUT THEY STILL RUB.  THIS AREA CANNOT BE EASILY SEEN DURING INSPECTION.  RECOMMEND AN OPENING BE PUT IN AFT FUSELAGE TO FACILITATE INSPECTION.
